# SDR AWXA9500286

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Yellow Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CMH-LAS - FLT 255 - IN CRUISE, LOST YELLOW HYDRAULIC QUANTITY.  AC RETURNED TO CMH WITHOUT FURTHER PROBLEMS.  MX TIGHTENED B-NUT AT YELLOW SYSTEM VALVES, HYDRAULIC PRESS MANIFOLD.  SYSTEM SERVICED AND LEAK CHECKS OK.  AC RETURNED TO SERVICE.  (Z)
